Ask an expert
Question

14 Mar 2007

Pregnant?
I am not sure what is wrong. For about two to three weeks from the early afternoon into the evening my abdomen and stomach get swollen and hard and it feels heavier. My last period was about three weeks ago but it was irregular. I have very sore and tender breasts, I am nauseus and dizzy. I am on the pill but a month and a bit ago I took anti biotics. Please advise
Answer 261 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like hormonal symptoms, possibly because the antibiotics interfered with the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.